# SDR CA020325006

- Difficulty date: March 17, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Cessna 414A
- Aircraft time: 7,264 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuseable Plug
- Condition: Open
- Location: Emer Blowdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, R
- Precautionary procedure: B

## Discrepancy

(CAN) NORTHWEST OF CALGARY (CYYC)APPROX. 15 MINS AFTER TAKEOFF, A/C SUFFERED TOTAL ELECT. FAILURE: EMERG DESCENT INITIATED. ATC INFORMED. EMERG DECLARED, & PILOT ALTERED COURSE FOR RED DEER, ALBERTS (CYQF). LDG GEAR COULD NOT BE LOWERED IN NORMAL MANNER BECAUSE ELECT. POWER IS REQD TO OPERATE UP/DOWN SELECTOR VALVE. EMERG GEAR EXTENSION NOT SUCCESSFUL OWING TO CIRCUMSTANCES STILL UNDER INVEST.. DECISION MADE TO CARRY ON TO EDMONTON INTERNATIONAL (CYEG) BECAUSE OF SUPERIOR EMERG SRVCS. PILOT MADE CONTACT WITH MAINT PERSONNEL & AFTER DISCUSSION A/C COMMITTED TO LDG - WHEELS UP - ALONGSIDE RWY 20, WHICH COMPLETED W/O SERIOUS DAMAGE TO A/C.
